Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

No periods, PCOS, facial hair, skin patches under arms. Causes for symptoms?

i m very irregular...sometimes i got my period every four months, sometimes it takes a lot of time. i had unprotected sex last april but he did not cum at all.. after a month i got my period...that was my last period. until now, i didnt got my period. am i pregnant? and one thing.. i think i have pcos . i got that word when i searched about irregular periods, the symptoms are the same as i have now. having Male-type hair growth on the face and body. Weight gain or upper body obesity .include upper body weight gain and skin changes, such as skin tags or dark, velvety skin patches under the arm, on the neck, or in the groin and genital area.Few or no menstrual periods.
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
You are absolutely right and very smart in that you got your condition correctly. All your clinical features point to the direction of PCOD; only you need to have evidence through hormonal profile, sonogram and a clinical examination. You can get the problem corrected to a large extent with proper investigation and appropriate management. In the current scenario, you do not seem to be pregnant. Please maintain a healthy weight, regular exercise and a healthy diet as this will help to resolve the issue to a large extent. Hope this helps.
Answered: Sun, 1 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor